| Medical Device Problem Codes |
Device Displays Incorrect Message (2591); Fail-Safe Problem (2936)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The pump has not been returned to animas for evaluation.If the device is returned, an evaluation shall be completed and a supplemental report will be filed.No conclusions can be made at this time.
Event or Problem Description
On (b)(6) 2018, the reporter contacted animas, alleging a call service alarm (cs 064) issue that occurred during the rewind/load step.There is no indication the alleged product issue caused or contributed to an adverse event.This complaint is being reported because the issue may result in a long-term cessation of insulin delivery if the user is unable to resolve the alarm.
Additional Manufacturer Narrative
Device evaluation: the device has been returned and evaluated by product analysis on 14-jan-2019 with the following findings: review of the black box data revealed evidence of call service 064 motor alarm with high force occurring due to occlusion during the prime step.The pump and battery cap were returned without damage.On investigation, the pump powered on normally and ez-prime steps successfully completed without any errors, alarms or warnings occurring.There was no damage, defect or contamination of the pump¿s interior components.Investigation did not duplicate the complaint.